The polynomial approximation of continuous functions defined on
Leetsch C. Hsu (1959)
Czechoslovak Mathematical Journal
Similarity:
Leetsch C. Hsu (1959)
Czechoslovak Mathematical Journal
Similarity:
Michal Johanis (2015)
Commentationes Mathematicae Universitatis Carolinae
Similarity:
We show that a -smooth mapping on an open subset of , , can be approximated in a fine topology and together with its derivatives by a restriction of a holomorphic mapping with explicitly described domain. As a corollary we obtain a generalisation of the Carleman-Scheinberg theorem on approximation by entire functions.
Marcin Bilski (2012)
Annales Polonici Mathematici
Similarity:
Let X be an analytic set defined by polynomials whose coefficients are holomorphic functions. We formulate conditions on sequences of holomorphic functions converging locally uniformly to , respectively, such that the sequence of sets obtained by replacing ’s by ’s in the polynomials converges to X.
D. P. Dryanov (1989)
Banach Center Publications
Similarity:
Włodzimierz Łenski, Bogdan Roszak (2011)
Banach Center Publications
Similarity:
We present an estimation of the and means as approximation versions of the Totik type generalization (see [5], [6]) of the result of G. H. Hardy, J. E. Littlewood. Some corollaries on the norm approximation are also given.
Hichame Amal (2014)
Annales Polonici Mathematici
Similarity:
Our aim in this article is the study of subextension and approximation of plurisubharmonic functions in , the class of functions with finite χ-energy and given boundary values. We show that, under certain conditions, one can approximate any function in by an increasing sequence of plurisubharmonic functions defined on strictly larger domains.
Maritza M. Branker (2005)
Annales Polonici Mathematici
Similarity:
We apply pluripotential theory to establish results in concerning uniform approximation by functions of the form wⁿPₙ where w denotes a continuous nonnegative function and Pₙ is a polynomial of degree at most n. Then we use our work to show that on the intersection of compact sections a continuous function on Σ is uniformly approximable by θ-incomplete polynomials (for a fixed θ, 0 < θ < 1) iff f vanishes on θ²Σ. The class of sets Σ expressible as the intersection of compact...
J. A. Nitsche (1975)
Publications mathématiques et informatique de Rennes
Similarity:
Eve Oja, Silja Treialt (2013)
Studia Mathematica
Similarity:
The main result is as follows. Let X be a Banach space and let Y be a closed subspace of X. Assume that the pair has the λ-bounded approximation property. Then there exists a net of finite-rank operators on X such that and for all α, and and converge pointwise to the identity operators on X and X*, respectively. This means that the pair (X,Y) has the λ-bounded duality approximation property.
Lisa Nilsson, Damián Pinasco, Ignacio M. Zalduendo (2015)
Czechoslovak Mathematical Journal
Similarity:
Starting from Lagrange interpolation of the exponential function in the complex plane, and using an integral representation formula for holomorphic functions on Banach spaces, we obtain Lagrange interpolating polynomials for representable functions defined on a Banach space . Given such a representable entire funtion , in order to study the approximation problem and the uniform convergence of these polynomials to on bounded sets of , we present a sufficient growth condition on...
Eric Lombardi, Laurent Stolovitch (2010)
Annales scientifiques de l'École Normale Supérieure
Similarity:
In this article, we study germs of holomorphic vector fields which are “higher order” perturbations of a quasihomogeneous vector field in a neighborhood of the origin of , fixed point of the vector fields. We define a “Diophantine condition” on the quasihomogeneous initial part which ensures that if such a perturbation of is formally conjugate to then it is also holomorphically conjugate to it. We study the normal form problem relatively to . We give a condition on that ensures...
Wiesław Krajewski, Umberto Viaro (2018)
Kybernetika
Similarity:
A computationally simple method for generating reduced-order models that minimise the norm of the approximation error while preserving a number of second-order information indices as well as the steady-state value of the step response, is presented. The method exploits the energy-conservation property peculiar to the Routh reduction method and the interpolation property of the -optimal approximation. Two examples taken from the relevant literature show that the suggested techniques...
WŁodzimierz Łenski, Bogdan Szal (2011)
Banach Center Publications
Similarity:
We show the results corresponding to some theorems of S. Lal and H. K. Nigam [Int. J. Math. Math. Sci. 27 (2001), 555-563] on the norm and pointwise approximation of conjugate functions and to the results of the authors [Acta Comment. Univ. Tartu. Math. 13 (2009), 11-24] also on such approximations.
Carsten Elsner (2006)
Colloquium Mathematicae
Similarity:
We prove the existence of an effectively computable integer polynomial P(x,t₀,...,t₅) having the following property. Every continuous function can be approximated with arbitrary accuracy by an infinite sum of analytic functions , each solving the same system of universal partial differential equations, namely (σ = 1,..., s).
Le Mau Hai, Tang Van Long (2002)
Studia Mathematica
Similarity:
The aim of this paper is to establish the equivalence between the non-pluripolarity of a compact set in a complex space and the property for the dual space of the space of germs of holomorphic functions on that compact set.
Anahit Harutyunyan, Wolfgang Lusky (2010)
Studia Mathematica
Similarity:
We study the spaces where Ω is a disc with radius R and μ is a given probability measure on [0,R[. We show that, depending on μ, is either isomorphic to l₁ or to . Here Aₙ is the space of all polynomials of degree ≤ n endowed with the L₁-norm on the unit sphere.